Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 147, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at May 26, 2011, 12:37 PM CDT for DeKalb County, Jackson County, Alabama. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 12:37 PM CDT (17:37 UTC)
- Expired
- May 26, 2011, 1:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 50 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:45 PM CDT | HAIL 0.25 | Powell, AL | |
| May 26, 1:00 PM CDT | HAIL 1.75 | Sylvania, AL | |
| May 26, 1:16 PM CDT | HAIL 1.75 | Ider, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 9:15 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2103 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
984 WUUS54 KHUN 261737 SVRHUN ALC049-071-261815- /O.NEW.KHUN.SV.W.0147.110526T1737Z-110526T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HUNTSVILLE AL 1237 PM CDT THU MAY 26 2011 THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN DEKALB COUNTY IN NORTHEAST ALABAMA... SOUTHEASTERN JACKSON COUNTY IN NORTHEAST ALABAMA... * UNTIL 115 PM CDT * AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POWELL...OR ABOUT NEAR RAINSVILLE...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... SYLVANIA... HENAGAR...ROSALIE... HAMMONDVILLE...VALLEY HEAD... BEATY CROSSROADS...IDER... SULPHER SPRINGS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3439 8596 3455 8606 3480 8557 3456 8552 TIME...MOT...LOC 1737Z 239DEG 30KT 3452 8592 $$ SS
2 follow-up statements
463 WWUS54 KHUN 261752 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1252 PM CDT THU MAY 26 2011 ALC049-071-261815- /O.CON.KHUN.SV.W.0147.000000T0000Z-110526T1815Z/ JACKSON AL-DEKALB AL- 1252 PM CDT THU MAY 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR NORTHERN DEKALB AND SOUTH CENTRAL JACKSON COUNTIES... AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SYLVANIA...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HENAGAR...HAMMONDVILLE...SULPHER SPRINGS...BEATY CROSSROADS...VALLEY HEAD...MENTONE AND IDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3448 8593 3457 8600 3480 8557 3459 8553 TIME...MOT...LOC 1752Z 240DEG 24KT 3457 8584 $$ BCC
654 WWUS54 KHUN 261806 SVSHUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 106 PM CDT THU MAY 26 2011 ALC049-071-261815- /O.CON.KHUN.SV.W.0147.000000T0000Z-110526T1815Z/ JACKSON AL-DEKALB AL- 106 PM CDT THU MAY 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR NORTHEASTERN DEKALB AND SOUTHEASTERN JACKSON COUNTIES... AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HENAGAR...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SULPHER SPRINGS...BEATY CROSSROADS...IDER AND HAMMONDVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE. && LAT...LON 3454 8586 3462 8590 3480 8557 3459 8553 TIME...MOT...LOC 1806Z 240DEG 24KT 3461 8574 $$ BCC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:35 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 26, 9:35 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 935 AM CDT THU MAY 26 2011 .UPDATE...MORNING UPDATE && .DISCUSSION...SVR TSTM WATCH 379 HAS BEEN ISSUED FOR MOST OF N CNTRL AND NE AL...ALONG WITH FRANKLIN CO TN. THE SVR WATCH IS IN EFFECT THROUGH 5 PM...ALTHOUGH THE WATCH MAY BE ABLE TO BE CANCELLED EARLY ONCE THE LINE CLEARS THE AREA TO THE E AND NO ADDITIONAL CONVECTION DEVELOPS ALONG/AHEAD OF THE LINE. FORTUNATELY...THIS LINE DOES NOT APPEAR QUITE AS STRONG AS THE EARLY MORNING SQ LINE. ALTHOUGH GIVEN THE AMOUNT OF BULK SHEAR IN PLACE COUPLED WITH INCREASING SFC-BASED INSTABILITY...AN ISOLATED TORNADO CAN NOT BE RULED OUT IN THE WATCH AREA...ALTHOUGH THE PROB IS QUITE LOW. RAIN CHANCES WERE INCREASED SLIGHTLY AS WELL IN THE WATCH AREA...WITH MOST/IF NOT ALL OF THE CONVECTIVE ACTIVITY XPCTED TO MOVE OUT OF THE AREA THIS EVENING AS THE COLD FRONT BEGINS TO ADVANCE EWD. NO OTHER CHANGES WERE MADE TO THE ONGOING FORECAST AT THIS POINT. && .AVIATION...A LINE OF SHOWERS AND THUNDERSTORMS...DESPITE SOME BACK BUILDING RECENTLY...SHOULD PUSH EAST OF THE MSL TERMINAL BY 12Z. HOWEVER...A LINE OF SHOWERS AND THUNDERSTORMS WILL STILL BE OVER OR NEAR THE HSV TERMINAL BETWEEN 12 AND 13Z BASED ON RADAR TRENDS. THIS WILL KEEP MVFR TO IFR CIGS OR VSBYS IN THE FORECAST DURING THIS TIME. SW WINDS AROUND 15 KTS WITH GUSTS TO AROUND 20 KTS WILL OCCUR THROUGH MUCH OF THE DAY. EXPECT A FRONT TO APPROACH BOTH LOCATIONS BETWEEN 20 AND 24Z TODAY. THIS WILL PRODUCE ANOTHER ROUND OF TSRA...BETWEEN 22Z AND 24Z AT MSL AND BETWEEN 00Z AND 03Z AT HSV TERMINALS. THIS WILL AGAIN LOWER VSBYS OR CIGS TO MVFR OR IFR CRITERIA. THE PASSAGE OF THE FRONT WILL SWITCH WINDS TO THE NW BY 03Z AT BOTH TERMINALS. PUT IN MVFR VSBYS FOR FOG DEVELOPMENT FRIDAY MORNING. && .PREVIOUS DISCUSSION...CURRENT WATER VAPOR SATELLITE IMAGERY INDICATES THAT AN UPPER LOW OVER CENTRAL MISSOURI IS PROGRESSING SLOWLY EASTWARD AND SHOULD CONTINUE TO FILL AS IT APPROACHES THE MISSOURI-ILLINOIS BORDER LATER THIS MORNING. A WEAKENING SURFACE LOW ASSOCIATED WITH THIS FEATURE WILL LIKEWISE LIFT NORTHEASTWARD ALONG AND NORTH OF THE OHIO RIVER THROUGH THE MORNING. THE REMNANTS OF NUMEROUS SHOWERS AND THUNDERSTORMS -- WHICH DEVELOPED YESTERDAY ALONG A LOW-LEVEL TROUGH/CONFLUENCE AXIS EXTENDING SOUTHWARD FROM THE SURFACE LOW --CONTINUE TO PROGRESS EASTWARD THROUGH THE LOWER TENNESSEE VALLEY...WITH LINGERING SHOWERS/STORMS POSSIBLE FOR THE REMAINDER OF THE MORNING. MODELS ARE IN GENERAL AGREEMENT THAT THE MISSISSIPPI VALLEY UPPER LOW AND ASSOCIATED SURFACE CYCLONE WILL BOTH CONTINUE TO WEAKEN AS THEY EJECT NORTHEASTWARD OVER THE OHIO VALLEY AND TOWARD THE SOUTHEASTERN GREAT LAKES REGION THROUGHOUT THE DAY TODAY. ANOTHER EPISODE OF CONVECTION IS EXPECTED TO DEVELOP AS THE TRAILING SURFACE TROUGH AXIS ADVANCES EASTWARD ACROSS THE REGION...WITH THIS MOST LIKELY TO OCCUR DURING THE AFTERNOON HOURS. OVERALL...MODELS SUGGEST A LOWER AREAL COVERAGE OF THUNDERSTORMS THIS AFTERNOON...WHICH SEEMS PLAUSIBLE AS EXTENSIVE CLOUDS AND LINGERING OUTFLOW AIR FROM THE CURRENT PRECIPITATION SHOULD LIMIT DESTABILIZATION TO SOME EXTENT...AND PWAT VALUES ARE ONLY FORECAST TO RECOVER INTO THE 1.2-1.3 INCH RANGE. DESPITE THIS...POINT FORECAST SOUNDINGS FROM THE NAM/GFS/UKMET/ECMWF ALL INDICATE STEEP MID-LEVEL LAPSE RATES AND SOUTHWESTERLY UNIDIRECTIONAL WIND PROFILES INCREASING TO 35-45 KNOTS ALOFT...WHICH WILL SUPPORT A THREAT FOR LARGE HAIL AND DAMAGING WINDS WITH THE STRONGEST UPDRAFTS. SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER INTO THE EARLY EVENING HOURS ACROSS THE SOUTHEASTERN PORTION OF THE FORECAST AREA...BUT THE GREATEST FOCUS FOR PRECIPITATION BEYOND THIS POINT SHOULD SHIFT TO THE SOUTH AND EAST OF THE LOCAL AREA...AS THE LOW AND MID-LEVEL TROUGHS DRIFT EASTWARD TOWARD THE SOUTHERN APPALACHIANS AND BECOME MORE DIFFUSE. THE COMBINATION OF LIGHT NORTHWEST WINDS... CLEARING SKIES...AND LINGERING BOUNDARY LAYER MOISTURE WILL LIKELY RESULT IN AREAS OF MIST/FOG DEVELOPING OVERNIGHT. BY FRIDAY...WEAK SHORTWAVE RIDGING ALOFT WILL BUILD OVER THE AREA DOWNSTREAM FROM AN UPPER LOW SPREADING EAST-NORTHEASTWARD ACROSS THE NORTHERN PLAINS... AND THIS WILL LEAD TO DRY WEATHER CONDITIONS. HIGH TEMPERATURES MAY ACTUALLY BE A FEW DEGREES COOLER...IN REGIME DOMINATED BY MORNING CLOUDS AND LIGHT NORTHWEST FLOW AS SURFACE RIDGE AXIS SHIFTS EASTWARD ACROSS THE OHIO/TENNESSEE VALLEYS. MODELS INDICATE THAT THE MID-LEVEL ANTICYCLONE WILL BECOME EVEN MORE ESTABLISHED FROM FRIDAY NIGHT INTO SATURDAY NIGHT...AS ANOTHER UPPER LOW MOVES ONSHORE ALONG THE PACIFIC COAST AND BEGINS TO DIG SOUTHEASTWARD OVER THE GREAT BASIN. THIS WILL RESULT IN A CONTINUATION OF DRY WEATHER AND WARMER TEMPERATURES... ESPECIALLY AS WINDS RETURN FROM THE SOUTHEAST IN RESPONSE TO A DEEPENING LEE CYCLONE OVER THE SOUTHERN HIGH PLAINS. A DRY AND VERY WARM WEATHER PATTERN STILL APPEARS TO BE IN STORE FOR THE TENNESSEE VALLEY THROUGHOUT THE REMAINDER OF THE EXTENDED FORECAST PERIOD...ALTHOUGH A SUBSTANTIAL AMOUNT OF UNCERTAINTY EXISTS BETWEEN THE GFS/ECMWF REGARDING THE STRENGTH OF THE MID-LEVEL HIGH OVER NORTHERN ALABAMA/SOUTHERN MIDDLE TENNESSEE. DURING THE PERIOD FROM SUNDAY THROUGH WEDNESDAY...THE GFS MAINTAINS STRONGER MID-LEVEL RIDGING OVER THE AREA...AS THE PREVIOUSLY MENTIONED GREAT BASIN UPPER LOW BEGINS TO PIVOT NORTHEASTWARD ACROSS THE NORTHERN ROCKIES/PLAINS. THE ECMWF...ON THE OTHER HAND...DEVELOPS A WEAK CUTOFF UPPER LOW OVER FLORIDA AND ADJACENT PORTIONS OF THE EASTERN GULF...BEFORE RETROGRADING THIS FEATURE TO THE SOUTHWEST. THE ONLY REAL EFFECT THAT THIS FEATURE MAY HAVE IS TO INCREASE CLOUD COVER AND REDUCE HIGH TEMPERATURES SOMEWHAT DURING THE UPCOMING WARM PERIOD...BUT WILL GENERALLY NOT DEVIATE MUCH FROM MEXMOS TEMPERATURE GUIDANCE DURING THE EXTENDED PERIOD. NEEDLESS TO SAY...RAIN CHANCES WILL BE VERY LOW...AND MAY ONLY INCREASE SLIGHTLY WITH THE PASSAGE OF A WEAK COOL FRONT LATE NEXT WEEK. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && UPDATE...09 AVIATION...20 DISCUSSION...DD
Hazardous weather outlook, May 26, 5:36 AM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 536 AM CDT THU MAY 26 2011 ALZ001>010-016-TNZ076-096-097-271015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 536 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE PORTION OF THE FORECAST AREA ALONG AND EAST OF A LINE EXTENDING FROM LYNCHBURG TENNESSEE...TO HUNTSVILLE AND CULLMAN. A FEW STORMS IN THIS REGION MAY BE SEVERE...ESPECIALLY FROM LATE MORNING THROUGH THE AFTERNOON... WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTING STRIKES BEING THE PRIMARY THREATS. OTHERWISE...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY FOR THE REMAINDER OF NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THIS ACTIVITY. THUNDERSTORM CHANCES WILL LINGER ACROSS THE SOUTHEAST PORTION OF THE REGION THROUGH EARLY THIS EVENING. AS SKIES BEGIN TO CLEAR WITH THE PASSAGE OF A WEAK COLD FRONT... PATCHY FOG MAY DEVELOP ACROSS MOST OF THE AREA BY EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE FROM LATE MORNING THROUGH LATE AFTERNOON. 70/DD
In the hours before
Local storm report, May 26, 11:23 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1123 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM HAIL 2 SW HUNTSVILLE 34.71N 86.61W
05/26/2011 E0.88 INCH MADISON AL TRAINED SPOTTER
AT BOB WALLACE AND TRIANA IN HUNTSVILLE.
&&
JSSpecial weather statement, May 26, 11:35 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1135 AM CDT THU MAY 26 2011
ALZ009-261715-
JACKSON-
1135 AM CDT THU MAY 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON COUNTY UNTIL 1215 PM
CDT...
AT 1134 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PRINCETON...OR 15 MILES EAST OF MOORES
MILL...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ESTILLFORK.
HYTOP...JERICHO.
BASS.
RUSSELL CAVE NATIONAL MONUMENT...LONG ISLAND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
THURSDAY AFTERNOON FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3498 8617 3498 8583 3499 8563 3476 8630
3489 8631
TIME...MOT...LOC 1636Z 241DEG 30KT 3484 8623
SSSpecial weather statement, May 26, 11:40 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1140 AM CDT THU MAY 26 2011 ALZ006-008-009-261730- JACKSON-MADISON-MARSHALL- 1140 AM CDT THU MAY 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST JACKSON...SOUTHEAST MADISON AND MARSHALL COUNTIES UNTIL 1230 PM CDT... AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PAINT ROCK...OR 17 MILES SOUTHEAST OF HUNTSVILLE...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WOODVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3472 8628 3460 8616 3449 8637 3465 8648 TIME...MOT...LOC 1640Z 241DEG 30KT 3462 8632 SS
Local storm report, May 26, 11:54 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1154 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL 2 WNW NEW HOPE 34.55N 86.45W
05/26/2011 E0.75 INCH MADISON AL CO-OP OBSERVER
&&
JSLocal storm report, May 26, 11:57 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1157 AM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM HAIL 2 W WOODVILLE 34.63N 86.31W
05/26/2011 E1.00 INCH JACKSON AL PUBLIC
COUNTY RD 5 AND HWY 72
&&
JSLocal storm report, May 26, 12:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1228 PM CDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM HAIL SE SCOTTSBORO 34.67N 86.03W
05/26/2011 E1.00 INCH JACKSON AL TRAINED SPOTTER
AT SCOTT ST AND COLLEGE ST
&&
JSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:17 PM CDT | Special Weather Statement | HUN | Colbert | 28 min |
| May 25, 10:29 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 31 min |
| May 25, 10:46 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 44 min |
| May 25, 10:54 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 21 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 19 min |
| May 25, 11:25 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison and 1 more | 50 min |
| May 25, 11:33 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 27 min |
| May 26, 12:02 AM CDT | Tornado Warning | HUN | Limestone, Madison | 13 min |
| May 26, 12:10 AM CDT | Severe Thunderstorm Warning | HUN | Jackson, Limestone, Madison, Morgan | 35 min |
| May 26, 12:21 AM CDT | Special Weather Statement | HUN | Morgan | 24 min |
| May 26, 12:46 AM CDT | Severe Thunderstorm Warning | HUN | Jackson | 29 min |
| May 26, 12:47 AM CDT | High Wind Warning | HUN | DeKalb, Jackson, Marshall | 101 min |
| May 26, 12:50 AM CDT | Special Weather Statement | HUN | Morgan | 25 min |
| May 26, 1:18 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 27 min |
| May 26, 1:44 AM CDT | Special Weather Statement | HUN | DeKalb, Jackson, Marshall | 31 min |
| May 26, 2:14 AM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| May 26, 2:58 AM CDT | Special Weather Statement | HUN | Cullman, Marshall | 47 min |
| May 26, 3:38 AM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 52 min |
| May 26, 3:46 AM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| May 26, 3:51 AM CDT | Special Weather Statement | HUN | Lauderdale | 39 min |
| May 26, 4:06 AM CDT | Special Weather Statement | HUN | Franklin | 39 min |
| May 26, 4:30 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 30 min |
| May 26, 4:32 AM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| May 26, 4:43 AM CDT | Special Weather Statement | HUN | Lauderdale | 32 min |
| May 26, 4:55 AM CDT | Special Weather Statement | HUN | Franklin | 50 min |
| May 26, 5:19 AM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 41 min |
| May 26, 5:39 AM CDT | Special Weather Statement | HUN | Limestone, Madison | 51 min |
| May 26, 5:53 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| May 26, 6:29 AM CDT | Special Weather Statement | HUN | Madison | 46 min |
| May 26, 6:37 AM CDT | Special Weather Statement | HUN | Franklin | 23 min |
| May 26, 7:38 AM CDT | Special Weather Statement | HUN | Lawrence | 67 min |
| May 26, 8:16 AM CDT | Special Weather Statement | HUN | Madison | 44 min |
| May 26, 8:44 AM CDT | Flash Flood Warning | HUN | Lawrence | 2 hr |
| May 26, 9:17 AM CDT | Special Weather Statement | HUN | Lawrence | 43 min |
| May 26, 9:55 AM CDT | Special Weather Statement | HUN | Morgan | 50 min |
| May 26, 10:53 AM CDT | Special Weather Statement | HUN | Madison | 37 min |
| May 26, 11:10 AM CDT | Special Weather Statement | HUN | Jackson | 65 min |
| May 26, 11:35 AM CDT | Special Weather Statement | HUN | Jackson | 40 min |
| May 26, 11:40 AM CDT | Special Weather Statement | HUN | Madison | 50 min |
| May 26, 12:08 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 39 min |
| May 26, 1:14 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 16 min |
| May 26, 1:57 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 48 min |
| May 26, 2:19 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 41 min |
| May 26, 3:39 PM CDT | Special Weather Statement | HUN | Jackson | 36 min |
| May 26, 4:16 PM CDT | Special Weather Statement | HUN | Marshall | 29 min |
| May 26, 4:40 PM CDT | Special Weather Statement | HUN | DeKalb, Marshall | 50 min |
| May 26, 5:23 PM CDT | Special Weather Statement | HUN | DeKalb | 52 min |
| May 26, 5:35 PM CDT | Special Weather Statement | HUN | Marshall | 40 min |
| May 26, 6:10 PM CDT | Special Weather Statement | HUN | Jackson | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.